# SDR HALA20240205034

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,407 hours, 6,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Unknown
- Location: Ozone Converter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LH AIRCON BLEED AIR LEAK OZONE CONVERTER FORWAD CLAMP. LH OZONE COVERTER REMOVED IAW AMM 21-51-53-000-801-A. INSTALLED OZONE CONVERTER WITH REPLACEMENT SEAL IAW AMM 21-51-53-400-801-A. P/N : ABS5800D0963
